# SDR NWAA084045809

- Difficulty date: August 27, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 21,064 hours, 6,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT BATTERY PACK DEEP CYCLE CHECK, ALL 15 EMERGENCY LIGHT BATTERY PACKS FAILED THE TEST.  MX REPLACED THE BATTERY PACKS AND ALL OPS WERE NORMAL AFTER REPLACEMENT.
